# SDR KNNA200700019

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N464A
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,673 hours, 43,282 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C23267
- Condition: Cracked
- Location: Bs 360
- Part time: 49,673 hours, 43,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK OVER BODY STATION 360 FRAME BETWEEN STRINGERS 23 TO 22.  REPAIR IS IN PROGRESS IN ACCORDANCE WITH SERVICE BULLETIN B737-53A1064 AND DRAWING NUMBER 65C23267.
